# SDR DALA2021071303941

- Difficulty date: July 12, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 84,794 hours, 39,354 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3232 CORROSION UPPER SURFACE UPPER SKIN LOCATED BTW RIB19 TO RIB20 TRAILING EDGE AREA ON RH WING. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER PRI ER/A #592618-14 REV. O AND ER/A 592618-14 REV. ORIGINAL. (1873200)
